# SDR 9JLA201201293447

- Difficulty date: January 29, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N309BT
- Make and model: Cessna 560XL
- Aircraft serial: 5605067
- Aircraft time: 4,387 hours, 3,234 cycles
- System (JASC): 5270 · Door Warning System
- Part: Solenoid
- Part number: 67113351
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AFTER THE CABIN DOOR WAS CLOSED THE CABIN DOOR ANNUNICIATOR REMAINED ILLUMINATED. TROUBLSHOOTING FOUND THE DOOR SOLENIOD INOP.
